Cookies?
Library Header Image
LSE Research Online LSE Library Services

A polynomial recognition algorithm for balanced matrices

Zambelli, Giacomo (2005) A polynomial recognition algorithm for balanced matrices. Journal of Combinatorial Theory, Series B, 95 (1). pp. 49-67. ISSN 0095-8956

Full text not available from this repository.

Abstract

A 0,±1 matrix is balanced if it does not contain a square submatrix with two nonzero elements per row and column in which the sum of all entries is 2 modulo 4. Conforti et al. (J. Combin. Theory B 77 (1999) 292; B 81 (2001) 275), provided a polynomial algorithm to test balancedness of a matrix. In this paper we present a simpler polynomial algorithm, based on techniques introduced by Chudnovsky and Seymour (Combinatorica, to appear) for Berge graphs.

Item Type: Article
Official URL: http://www.elsevier.com/wps/find/journaldescriptio...
Additional Information: © 2005 Elsevier
Library of Congress subject classification: Q Science > QA Mathematics
Sets: Departments > Management
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 26 Jan 2011 14:17
URL: http://eprints.lse.ac.uk/31726/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only